MAUDE Adverse Event Report: QUEST MEDICAL, INC. SADDLELOOP 18GX10CM WITH BLUNT NEEDLE; VASCULAR LOOP

QUEST MEDICAL, INC. SADDLELOOP 18GX10CM WITH BLUNT NEEDLE; VASCULAR LOOP
Model Number 1541
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/02/2017
Type of Reportable Event Malfunction
Event or Problem Description
The international distributor ((b)(4)) reported an issue encountered with the saddleloop device during use.The clinician reported that the tensioner came off the tubing.The report stated another package of the same device was used instead to complete the procedure.There were no patient complications reported as a result of the alleged issue.The device was discarded and not returned to the distributor or manufacturer for evaluation.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A possible root cause of the reported issue would be insufficient adhesive used; however, this could not be confirmed with no devices returned.The device history record for the lot was reviewed and no devices were rejected and no specific manufacturing yield issues were reported similar to the reported complaint condition.

Brand Name
SADDLELOOP 18GX10CM WITH BLUNT NEEDLE
Common Device Name
VASCULAR LOOP
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key6460328
Report Number1649914-2017-00032
Device Sequence Number606006
Product Code GAE
UDI-Device Identifier20634624015412
UDI-Public20634624015412
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/11/2019
Device Model Number1541
Device Lot Number0501965N05
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/15/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/05/2017
Supplement Report FDA Received Date05/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;